# SDR DALA2014081304551

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720-820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BELOW RUB STRIPS BS 720 - 820 LONGERON 25-30R.  CORROSION REMOVED AND AREAS REWORKED.  TREATED AND PAINTED IAW SRM 51-10-3 AND 53-04, PAR 57.
